Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A fibering of a class of homogeneous complex manifolds


Authors: Jun-ichi Hano and Shoshichi Kobayashi
Journal: Trans. Amer. Math. Soc. 94 (1960), 233-243
MSC: Primary 57.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0115188-9
MathSciNet review: 0115188
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel, Kaehlerian coset spaces of semi-simple Lie groups, Proc. Nat. Acad. Sci. U.S.A. vol. 40 (1954) pp. 1147-1151. MR 0077878 (17:1108e)
  • [2] A. Borel and F. Hirzebruch, Characteristic classes and homogeneous spaces, Amer. J. Math. (1958) pp. MR 0102800 (21:1586)
  • [3] M. Goto, On algebraic homogeneous spaces, Amer. J. Math. vol. 76 (1954) pp. 811-818. MR 0066396 (16:568c)
  • [4] Harish-Chandra, Representations of semi-simple Lie groups IV, Amer. J. Math. vol. 77 (1955) pp. 743-777. MR 0072427 (17:282c)
  • [5] A. Froelicher, Zur Differentialgeometrie der komplexen Structuren, Math. Ann. vol. 129 (1955) pp. 50-95. MR 0068282 (16:857a)
  • [6] J-L. Koszul, Sur la forme hermitienne canonique des espaces homogènes complexes, Canad. J. Math. vol. 7 (1955) pp. 562-576. MR 0077879 (17:1109a)
  • [7] H. C. Wang, Closed manifolds with homogeneous complex structure, Amer. J. Math. vol. 76 (1954) pp. 1-32. MR 0066011 (16:518a)
  • [8] -, Complex parallisable manifolds, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 771-776. MR 0074064 (17:531a)
  • [9] H. Weyl, Theorie der Darstellung kontinuierlicher halbeinfacher Gruppen durch lineare Transformationen II, III, Math. Z. vol. 24 (1925) pp. 328-395.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.00

Retrieve articles in all journals with MSC: 57.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0115188-9
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society